MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED NT821731C, EDS 3, GEN LL, NO CATHETER

NATUS MEDICAL INCORPORATED NT821731C, EDS 3, GEN LL, NO CATHETER
Model Number NT821731C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref to natus complaint # (b)(4).(b)(4) rev 13 risk analysis spreadsheet - eds 3 external drainage system hazard 4.36 - stopcock valve unable to turn / rotate and/or handle breakage effect (harm): delay in patient treatment, over / under drainage of csf and infection residual risk: medium the hazards identified have been reduced as far as possible, and the benefit of use of the entire product outweighs the risks identified.Reference to capa005781.Further investigation to be carried out.
 
Event or Problem Description
Nt821731c - the stopcock broke off the ventricular drain.No harm to patient.
 
Event or Problem Description
Nt821731c - the stopcock broke off the ventricular drain.No harm to patient.
 
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint# (b)(4).This is a duplicate report to 2023988-2026-00016.Ref to natus complaint # (b)(4).Further updates and investigation details will be documented under report# 2023988-2026-00016.

Brand Name
NT821731C, EDS 3, GEN LL, NO CATHETER
Common Device Name
NT821731C, EDS 3, GEN LL, NO CATHETER
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego CA 92121
Manufacturer Contact
5955 pacific center boulevard
san diego, CA 92121
MDR Report Key24545021
Report Number2023988-2026-00037
Device Sequence Number5662053
Product Code JXG
UDI-Device Identifier00382830050555
UDI-Public00382830050555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT821731C
Device Catalogue NumberNT821731C
Device Lot Number118001162650
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown